Volume 9,Issue 3,1989 Table of Contents

   
Other Issues:  
  

目录

Rings in which finitely generated projective modules are free
  Tong Wenting
  1989,9(3):319-323 [Abstract(1434)]  [View PDF]
  
完全不可分解半群的Schwarz问题
  柳柏濂
  1989,9(3):324 [Abstract(929)]  [View PDF]
  
On the Bijective Half-Functors
  Yu Yongxi
  1989,9(3):325-335 [Abstract(729)]  [View PDF]
  
Dominance Theory and Plane partitions——Ⅱ. Enumeration of Reverse Plane Partitions
  Chu Wengchang
  1989,9(3):336 [Abstract(1097)]  [View PDF]
  
Identities and Inequalities on the Rank for some Submatrices of a Matrix over a Division Ring
  Tu BoXun
  1989,9(3):337-345 [Abstract(1401)]  [View PDF]
  
The Almost Every Place Perturbation Existance and Continut Continuty of an Algebra Inverse Eigenvalue Problom
  Xiao Ding
  1989,9(3):346-348 [Abstract(1095)]  [View PDF]
  
On the Relation between Categories of Rings and Generalized Γ-rings
  Chen Weixin
  1989,9(3):349-354 [Abstract(1230)]  [View PDF]
  
The homological dimension of the homomorphic module Hom (A, B)
  Wang Fanggui
  1989,9(3):355-360 [Abstract(855)]  [View PDF]
  
On n-Dimensional Matrix Groups
  Jin Bai Kim and Alphonse Baartmas
  1989,9(3):361-367 [Abstract(826)]  [View PDF]
  
Dominance Theory and Plane Partitions——Ⅲ. Enumeratlon of Column-Strlct Reverse Plane partltlons
  Chu Wenghang
  1989,9(3):368 [Abstract(1024)]  [View PDF]
  
A Note on Ideals of a Three-Dimensional Associative Algebra
  Li Senlin
  1989,9(3):369-371 [Abstract(897)]  [View PDF]
  
Inequalities on Positive Semidefinite Hermitian Matrix
  Li Guangxing
  1989,9(3):372-374 [Abstract(777)]  [View PDF]
  
Some Properties of Grothendieck Groups of the Quotient Rings of IBN Rings
  Zhu Xiaosheng
  1989,9(3):375-381 [Abstract(908)]  [View PDF]
  
An estimate for the norm of a derivation
  Ji Guoxing and Feng Wenying
  1989,9(3):382-384 [Abstract(971)]  [View PDF]
  
On the Problems for a Class of Random Variational inequalities and Random Quasi-Variational Inequalities
  Zhang Shi-sheng and Zhu Yuan-guo
  1989,9(3):385-393 [Abstract(1430)]  [View PDF]
  
On a Question of Ginsburg and Woods
  Sun Shuhao
  1989,9(3):394-396 [Abstract(884)]  [View PDF]
  
Subclasses of p-Valent Meromorphic Starlike Functions
  B.a.Uralegaddi and M.D.Ganigi
  1989,9(3):397-401 [Abstract(851)]  [View PDF]
  
A Newton Method for Minimizing One-Order Lipschitz Functions
  Guo Jian
  1989,9(3):402 [Abstract(858)]  [View PDF]
  
BMO Meromorphic Functions, Normal Functions and Carleson Measure
  WuLan Hasi
  1989,9(3):403-411 [Abstract(1012)]  [View PDF]
  
关于代数体函数的椭圆定理的推广
  詹小平
  1989,9(3):412 [Abstract(801)]  [View PDF]
  
Generlization of Direct Product and Generation of Sets of Orthogonal Functions
  Wang Zhongde
  1989,9(3):413-422 [Abstract(835)]  [View PDF]
  
具有双曲标准坐标的自覆盖映射
  牛东晓
  1989,9(3):423-426 [Abstract(832)]  [View PDF]
  
On the Harmonic Solutions of Differential Equation x+g(x)=p(t)
  Ge Weigao
  1989,9(3):427-436 [Abstract(974)]  [View PDF]
  
On Comonotone Approximation and Coconvex Approximation of Differentiable Functions
  Yu Xiangming
  1989,9(3):437-441 [Abstract(880)]  [View PDF]
  
On Grünwald Interpolatory Operator and its Application
  Min Guhua
  1989,9(3):442-446 [Abstract(980)]  [View PDF]
  
Hamilton-Connectivity of k1,3-Free Graphs
  Wu Zhengsheng
  1989,9(3):447-451 [Abstract(931)]  [View PDF]
  
一类满足Adám猜想的循环图
  王军
  1989,9(3):452 [Abstract(833)]  [View PDF]
  
On a Conjecture of Golomb on Powerful Numbers
  Yuan Pingzhi
  1989,9(3):453-456 [Abstract(935)]  [View PDF]
  
关于“分片线性有限元最优L—误差估计”的注
  邓庆平,沈树民
  1989,9(3):457-458 [Abstract(859)]  [View PDF]
  
“以直代曲”论
  王兴华,翁慧明
  1989,9(3):459-464 [Abstract(1410)]  [View PDF]
  
On Basic Features of the “Mathematics in Nine Sections”
  Wang Hongjun and Sun Hongan
  1989,9(3):465-478 [Abstract(818)]  [View PDF]